# SDR FDEA201412024027

- Difficulty date: December 2, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35219
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRIBE LINE IN LAP SEAM AT STRINGER 26L FROM BS 661 TO 720 WITH CORROSION ON TOP OF SCRIBE LINE.  REPAIRED IAW  EA F-5330-T0313764.   MAJOR REPAIR.
